# SDR CA160229002

- Difficulty date: February 27, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,460 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558152
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DECLARED A PAN PAN DUE TO A FLAP ISSUE.  RT I/B FLAP ACTUATORS 1R AND 2R FOUND TRIPPED. RESET OPERATED WITH NO FAULTS. MOC REQUEST TO REPLACE BOTH ACTUATORS. RT I/B CANOE REMOVED FLAP DRIVE 2R REPLACED IAW AMM 27-51-01 PB 401 AND ADJUSTED IAW AMM 27-50-00 PB 201. RT I/B CANOE RE-INSTALLED IAW AMM 57-58-23 PB401.1R FLAP ACTUATOR REPLACED IAW AMM 27-51-01 PB401.
